Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 08:27:56 PM

Login with username, password and session length


Members
  • Total Members: 23523
  • Latest: Dman
Stats
  • Total Posts: 639805
  • Total Topics: 48571
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I'm getting ready to start Truvada  (Read 2454 times)

0 Members and 1 Guest are viewing this topic.

Offline Johnny Guaylupo

  • Member
  • Posts: 43
    • MYSPACE PAGE
I'm getting ready to start Truvada
« on: August 27, 2006, 09:29:51 PM »
I just transitioned from an Adolescent Program to a Adult clinic and my new NP told me that she would like to take  away the ddI and Viread and replace it with Truvada.

I'm just worried about side effects..
AIDS ISN'T OVER UNTIL IT's OVER FOR EVERYONE!
www.myspace.com/johnnyguaylupo

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: I'm getting ready to start Truvada
« Reply #1 on: August 27, 2006, 09:56:29 PM »
Truvada is two drugs in one tablet, one being Viread, the other FTC.  There should be no new side effects.  In principle this pair of drugs is kinder and better than Viread/ddI.  You should be on at least on other drugs besides.

PS - welcome.

 - matt
"The object is to be a well patient, not a good patient"

Offline Johnny Guaylupo

  • Member
  • Posts: 43
    • MYSPACE PAGE
Re: I'm getting ready to start Truvada
« Reply #2 on: August 28, 2006, 09:05:53 PM »
Thank's Matt I'm also taking Reyataz and Norvir
AIDS ISN'T OVER UNTIL IT's OVER FOR EVERYONE!
www.myspace.com/johnnyguaylupo

Offline PETERJC

  • Member
  • Posts: 8
Re: I'm getting ready to start Truvada
« Reply #3 on: August 28, 2006, 09:12:57 PM »
I just transitioned from an Adolescent Program to a Adult clinic and my new NP told me that she would like to take  away the ddI and Viread and replace it with Truvada.

I'm just worried about side effects..

The only side effect I had were the wild dreams and some night sweats, I only had one really bad one to where it seemed as if I was in the shower, besides that nothing else
"Be still like a mountain and flow like a great river." Lao Tse

Offline Johnny Guaylupo

  • Member
  • Posts: 43
    • MYSPACE PAGE
Re: I'm getting ready to start Truvada
« Reply #4 on: August 31, 2006, 01:35:10 AM »
Hmm.It seems like it similiar to Sustiva
AIDS ISN'T OVER UNTIL IT's OVER FOR EVERYONE!
www.myspace.com/johnnyguaylupo

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: I'm getting ready to start Truvada
« Reply #5 on: August 31, 2006, 03:22:06 AM »
Jonny, Truvada does not, as a rule, cause the same weird head things as Sustiva, like dreams etc.

The two most common side effects from Truvada (which are mainly down to one of the drugs it contains, Viread) are wind, sometimes extreme  :o , muscle weakness, esp in legs n shoulders (this usually passes) and feeling wide awake at night (this also usually passes). I got the last two on and off for about 6 weeks when I started. Most people seem to get on very well with Truvada. - matt
"The object is to be a well patient, not a good patient"

Offline alive2

  • Member
  • Posts: 78
  • i guess im having a good day
Re: I'm getting ready to start Truvada
« Reply #6 on: September 01, 2006, 01:50:51 AM »
johnny,may i jump in here?i have been on truvada for 3 years and have not had any side effects from that med,but sustiva is a totaly different story all together.dont sweat it.really good med also as my numbers have made a great rebound from the start of meds,3 years ago i had to start them right away.also take kaletra and thats where my problems come in.but really dont worry yourself to death,besides its not good to have stress,good luc,take care

Offline Johnny Guaylupo

  • Member
  • Posts: 43
    • MYSPACE PAGE
Re: I'm getting ready to start Truvada
« Reply #7 on: September 06, 2006, 11:38:50 PM »
Thank you for the suggestions..

Day 5 and feeling ok..


I just can't sleep but thats normal
AIDS ISN'T OVER UNTIL IT's OVER FOR EVERYONE!
www.myspace.com/johnnyguaylupo

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.